Journal of the Mathematical Society of Japan

Three-dimensional compact K\"ahler manifolds with positive holomorphic bisectional curvature

Shoshichi KOBAYASHI and Takushiro OCHIAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 465-480.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854898

Digital Object Identifier
doi:10.2969/jmsj/02430465

Mathematical Reviews number (MathSciNet)
MR0309035

Zentralblatt MATH identifier
0234.53051

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

KOBAYASHI, Shoshichi; OCHIAI, Takushiro. Three-dimensional compact K\"ahler manifolds with positive holomorphic bisectional curvature. J. Math. Soc. Japan 24 (1972), no. 3, 465--480. doi:10.2969/jmsj/02430465. https://projecteuclid.org/euclid.jmsj/1259854898


Export citation